# SDR DL72L000240

- Difficulty date: January 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503DA
- Make and model: Boeing 727232
- Aircraft serial: 21305
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 6521632061
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR AFT SPAR CRACKED 19, 32 & 37 FROM I/B END.  ALSO, CRACKED 37 & 43 FROM O/B END.  THIS DAMAGE REPAIRED PER M/M 57-52-0 FIG 802.
